|Home | Current | Past volumes | About | Login | Notify | Contact | Search|
 M. Aizenman, J. T. Chayes, L. Chayes, and C. M. Newman, Discontinuity of the magnetization in one-dimensional 1∕|x−y|2 Ising and Potts models, J. Statist. Phys. 50 (1988), 1–40. MR0939480
 R. Bauerschmidt, H. Duminil-Copin, J. Goodman, and G. Slade, Lectures on self-avoiding-walks, Probability and Statistical Mechanics in Two and More Dimensions (D. Ellwood, C. M. Newman, V. Sidoravicius, and W. Werner, eds.), CMI/AMS publication, 2011.
 R. J. Baxter, Exactly Solved Models in Statistical Mechanics, Academic Press, London, 1982. MR0690578
 N. R. Beaton, J. de Gier, and A. G. Guttmann, The critical fugacity for surface adsorption of SAW on the honeycomb lattice is 1+, Commun. Math. Phys., http://arxiv.org/abs/1109.0358.
 V. Beffara, SLE and other conformally invariant objects, Probability and Statistical Mechanics in Two and More Dimensions (D. Ellwood, C. M. Newman, V. Sidoravicius, and W. Werner, eds.), CMI/AMS publication, 2011.
 V. Beffara and H. Duminil-Copin, The self-dual point of the two-dimensional random-cluster model is critical for q ≥ 1, Probab. Th. Rel. Fields, http://arxiv.org/abs/1006.5073.
 B. Bollobás and O. Riordan, A short proof of the Harris–Kesten theorem, J. Lond. Math. Soc. 38 (2006), 470–484. MR2239042
 B. Bollobás and O. Riordan, Percolation, Cambridge University Press, Cambridge, 2006. MR2283880
 R. M. Burton and M. Keane, Density and uniqueness in percolation, Commun. Math. Phys. 121 (1989), 501–505. MR0990777
 F. Camia and C. M. Newman, Two-dimensional critical percolation, Commun. Math. Phys. 268 (2006), 1–38. MR2249794
 J. Cardy, Critical percolation in finite geometries, J. Phys. A: Math. Gen. 25 (1992), L201–L206. MR1151081
 H. Duminil-Copin and S. Smirnov, The connective constant of the honeycomb lattice equals , Ann. Math., http://arxiv.org/abs/1007.0575.
 B. T. Graham and G. R. Grimmett, Influence and sharp-threshold theorems for monotonic measures, Ann. Probab. 34 (2006), 1726–1745. MR2271479
 G. R. Grimmett, The stochastic random-cluster process and the uniqueness of random-cluster measures, Ann. Probab. 23 (1995), 1461–1510. MR1379156
 G. R. Grimmett, Percolation, 2nd ed., Springer, Berlin, 1999. MR1707339
 G. R. Grimmett, The Random-Cluster Model, Springer, Berlin, 2006. MR2243761
 G. R. Grimmett and I. Manolescu, Inhomogeneous bond percolation on the square, triangular, and hexagonal lattices, Ann. Probab., http://arxiv.org/abs/1105.5535.
 G. R. Grimmett and I. Manolescu, Universality for bond percolation in two dimensions, Ann. Probab., http://arxiv.org/abs/1108.2784.
 J. M. Hammersley and W. Morton, Poor man’s Monte Carlo, J. Roy. Statist. Soc. B 16 (1954), 23–38. MR0064475
 J. M. Hammersley and D. J. A. Welsh, Further results on the rate of convergence to the connective constant of the hypercubical lattice, Quart. J. Math. Oxford 13 (1962), 108–110. MR0139535
 T. Hara and G. Slade, Mean-field critical behaviour for percolation in high dimensions, Commun. Math. Phys. 128 (1990), 333–391. MR1043524
 T. Hara and G. Slade, Mean-field behaviour and the lace expansion, Probability and Phase Transition (G. R. Grimmett, ed.), Kluwer, 1994, pp. 87–122. MR1283177
 D. Hintermann, H. Kunz, and F. Y. Wu, Exact results for the Potts model in two dimensions, J. Statist. Phys. 19 (1978), 623–632. MR0521142
 R. Holley, Remarks on the FKG inequalities, Commun. Math. Phys. 36 (1974), 227–231. MR0341552
 I. Jensen and A. J. Guttman, Self-avoiding walks, neighbour-avoiding walks and trails on semiregular lattices, J. Phys. A: Math. Gen. 31 (1998), 8137–8145. MR1651493
 G. Kalai and S. Safra, Threshold phenomena and influence, Computational Complexity and Statistical Physics (A. G. Percus, G. Istrate, and C. Moore, eds.), Oxford University Press, New York, 2006, pp. 25–60. MR2208732
 R. Kenyon, An introduction to the dimer model, School and Conference on Probability Theory, Lecture Notes Series, vol. 17, ICTP, Trieste, 2004, http://publications.ictp.it/lns/vol17/vol17toc.html, pp. 268–304. MR2198850
 H. Kesten, Percolation Theory for Mathematicians, Birkhäuser, Boston, 1982. MR0692943
 H. Kesten, A scaling relation at criticality for 2D-percolation, Percolation Theory and Ergodic Theory of Infinite Particle Systems (H. Kesten, ed.), The IMA Volumes in Mathematics and its Applications, vol. 8, Springer, New York, 1987, pp. 203–212.
 M. Klazar, On the theorem of Duminil-Copin and Smirnov about the number of self-avoiding walks in the hexagonal lattice, (2011), http://arxiv.org/abs/1102.5733.
 R. Kotecký and S. Shlosman, First order phase transitions in large entropy lattice systems, Commun. Math. Phys. 83 (1982), 493–515. MR0649814
 G. Kozma and A. Nachmias, Arm exponents in high dimensional percolation, J. Amer. Math. Soc. 24 (2011), 375–409. MR2748397
 L. Laanait, A. Messager, S. Miracle-Solé, J. Ruiz, and S. Shlosman, Interfaces in the Potts model I: Pirogov–Sinai theory of the Fortuin–Kasteleyn representation, Commun. Math. Phys. 140 (1991), 81–91. MR1124260
 L. Laanait, A. Messager, and J. Ruiz, Phase coexistence and surface tensions for the Potts model, Commun. Math. Phys. 105 (1986), 527–545. MR0852089
 G. F. Lawler, O. Schramm, and W. Werner, Conformal invariance of planar loop-erased random walks and uniform spanning trees, Ann. Probab. 32 (2004), 939–995. MR2044671
 G. F. Lawler, O. Schramm, and W. Werner, On the scaling limit of planar self-avoiding walk, Proc. Symposia Pure Math. 72 (2004), 339–365. MR2112127
 N. Madras and G. Slade, The Self-Avoiding Walk, Birkhäuser, Boston, 1993. MR1197356
 B. Nienhuis, Exact critical point and exponents of O(n) models in two dimensions, Phys. Rev. Lett. 49 (1982), 1062–1065. MR0675241
 P. Nolin, Near-critical percolation in two dimensions, Electron. J. Probab. 13 (2008), 1562–1623. MR2438816
 L. Onsager, Crystal statistics. I. A two-dimensional model with an order–disorder transition, Phys. Rev. 65 (1944), 117–149. MR0010315
 L. Russo, A note on percolation, Z. Wahrsch’theorie verw. Geb. 43 (1978), 39–48. MR0488383
 O. Schramm, Scaling limits of loop-erased walks and uniform spanning trees, Israel J. Math. 118 (2000), 221–288. MR1776084
 O. Schramm, Conformally invariant scaling limits: an overview and collection of open problems, Proceedings of the International Congress of Mathematicians, Madrid (M. Sanz-Solé et al., ed.), vol. I, European Mathematical Society, Zurich, 2007, pp. 513–544.
 O. Schramm and S. Sheffield, Contour lines of the two-dimensional discrete Gaussian free field, Acta Math. 202 (2009), 21–137. MR2486487
 P. D. Seymour and D. J. A. Welsh, Percolation probabilities on the square lattice, Ann. Discrete Math. 3 (1978), 227–245. MR0494572
 G. Slade, The self-avoiding walk: a brief survey, Surveys in Stochastic Processes (J. Blath, P. Imkeller, and S. Roelly, eds.), European Mathematical Society, 2010, Proceedings of the 33rd SPA Conference, Berlin, 2009.
 S. Smirnov, Critical percolation in the plane: conformal invariance, Cardy’s formula, scaling limits, C. R. Acad. Sci. Paris Ser. I Math. 333 (2001), 239–244. MR1851632
 S. Smirnov, Towards conformal invariance of 2D lattice models, Proceedings of the International Congress of Mathematicians, Madrid, 2006 (M. Sanz-Solé et al., ed.), vol. II, European Mathematical Society, Zurich, 2007, pp. 1421–1452. MR2275653
 S. Smirnov and W. Werner, Critical exponents for two-dimensional percolation, Math. Res. Lett. 8 (2001), 729–744. MR1879816
 M. F. Sykes and J. W. Essam, Some exact critical percolation probabilities for site and bond problems in two dimensions, J. Math. Phys. 5 (1964), 1117–1127. MR0164680
 D. J. A. Welsh, Percolation in the random-cluster process, J. Phys. A: Math. Gen. 26 (1993), 2471–2483. MR1234408
 W. Werner, Lectures on two-dimensional critical percolation, Statistical Mechanics (S. Sheffield and T. Spencer, eds.), vol. 16, IAS–Park City, 2007, pp. 297–360. MR2523462
Home | Current | Past volumes | About | Login | Notify | Contact | Search
Probability Surveys. ISSN: 1549-5787